# SDR EISA95510

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

AT STATION 1070 ABOVE STRINGER 27L, UPPER FLANGE OF FRAME IS CRACKED AT BOLT HOLE.  REMOVED DAMAGED AREA, FABRICATED DOUBLER AND FILLER.  INSTALLED REPAIR PER SRM 53-10-04.  (M)
